# SDR DXTA2023122010380

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 4,606 hours, 3,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006375
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IN CRUISE NOTICED CABIN EMER LIGHTS ON WITH SWITCH IN ARM POSITION. LATER, CABIN EMER LIGHTS BEGAN TURNING ON AND OFF RAPIDLY.  PERFORMED TROUBLESHOOTING OF THE EMERGENCY LIGHTS BY CHARGING BATTERIES FOR 60 MINUTES TO TOP CHARGE. BATTERIES STAYED ILLUMINATED. ISOLATED EACH BATTERY POWER SUPPLY BY REMOVING EACH ONE AT A TIME. FOUND THE AFT POWER SUPPLY TO BE FAULTY. NOTIFIED MCC OF FINDINGS. REMOVED AFT BATTERY & INSTALLED TESTED BATTERY IAW AMM 33-52-01. OPS CHECK GOOD.
